Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

i've suffered from on and off gram-negative folliculitis for over two years (occurred during a minocycline antibiotic treatment) and have tried every other med in the book. finally, the derm said i had exhausted all the options and that accutane would be the best course of action to finally rid myself of this.

so i'm a 19yo male, 140lbs, now on my fourth day of 40mg 1xday claravis.

i decided to join and post here because i'm really worried (i've always had a history of anxiety) about the potential psychological side effects and need a place for support and encouragement... and to hopefully be able to do the same for others.

i'll try to get before pics up in a day or so, but i started friday evening and already the rate of new pustules has lessened. i've been in a sour mood since saturday afternoon, and i'm continually worrying it's from the drug (which probably is only feeding the sadness). i had thought, though, that it takes more time for depression and such to set in than 18hrs after the first dose, so i'm hoping it's me working myself up over it.

regardless, i'm looking forward to finally having the elusive clear/good skin i've tried so hard to get for years. :dance:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×